MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 468 SALINE FILLED BREAST IMPLANT; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE

ALLERGAN (COSTA RICA) STYLE 468 SALINE FILLED BREAST IMPLANT; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Model Number 468-380
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/15/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Device evaluation: visual analysis of the returned device identified: fold creases.Leak test and microscopic analysis was performed which identified: the unit does not leak.The fill test inspection was performed, the result is no blockage.Based on the device analysis the final assessment is: no issues found related with the manufacturing process.No deformity was observed.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: deflation.
 
Event or Problem Description
Healthcare professional reported a left side breast deformity, pain in the breasts, and a baker grade ii capsular contracture in addition to possible leaking of the mammary implants suspected due to the change in size of the implants.Device has been explanted and replaced.
 
Additional Manufacturer Narrative
Correction for device evaluation: based on the device analysis grid, the assessments of the complaint are: fluid leak: not observed.Breast pain: unable to observe as it is a medical event that is not related to the device.Capsular contracture: unable to observe as it is a medical event that is not related to the device.Deformity/ disfigurement: unable to observe as it is a medical event that is not related to the device.Additional observations: crease fold is observed.No further actions are required as the device was implanted.
 
Event or Problem Description

Brand Name
STYLE 468 SALINE FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
12331-a riata trace parkway
building 3
austin, TX 78727
8479366324
MDR Report Key16194286
Report Number9617229-2023-30164
Device Sequence Number14968891
Product Code FWM
UDI-Device Identifier10888628001138
UDI-Public10888628001138
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P990074
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2002
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/25/2006
Device Model Number468-380
Device Catalogue Number468-380
Device Lot Number577602
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/04/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/20/2021
Supplement Date Received by Manufacturer02/07/2023
Initial Report FDA Received Date01/18/2023
Supplement Report FDA Received Date02/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/19/2002
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexFemale
Patient Weight61 KG
Patient RaceWhite